Spectral transformations for Hermitian Toeplitz matrices

e-Archivo Repository

Show simple item record

dc.contributor.author Daruis, Leyla
dc.contributor.author Hernández, Javier
dc.contributor.author Marcellán Español, Francisco José
dc.date.accessioned 2009-12-03T09:01:37Z
dc.date.available 2009-12-03T09:01:37Z
dc.date.issued 2007-05-15
dc.identifier.bibliographicCitation Journal of Computational and Applied Mathematics, 2007, vol. 202, n. 2, p. 155-176
dc.identifier.issn 0377-0427
dc.identifier.uri http://hdl.handle.net/10016/5927
dc.description 22 pages, no figures.-- MSC2000 codes: 42C05; 15A23.
dc.description MR#: MR2319946 (2008c:42025)
dc.description Zbl#: Zbl 1131.42301
dc.description.abstract In this paper we deal with some perturbations of probability measures supported on the unit circle as well as, in a more general framework, with Hermitian linear functionals. We focus our attention in the Hessenberg matrix associated with the multiplication operator in terms of an orthogonal basis in the linear space of polynomials with complex coefficients. The LU and QR factorizations of such a matrix are introduced. Then, the connection between the above-mentioned perturbations and such factorizations is presented.
dc.description.sponsorship The work of the first author (Leyla Daruis) was supported by Ministerio de Educación y Ciencia of Spain, under Grant MTM 2005-08571. The work of the of second author (Javier Hernández) was supported by Fundación Universidad Carlos III de Madrid. The work of the third author (Francisco Marcellán) was supported by Dirección General de Investigación, Ministerio de Educación y Ciencia of Spain, under Grant BFM 2003-06335-C03-02, and INTAS Research Network NeCCA INTAS 03-51-6637.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Hermitian linear functionals
dc.subject.other Generalized inner products
dc.subject.other Laurent polynomials
dc.subject.other Orthogonal polynomials
dc.subject.other LU factorization
dc.subject.other QR factorization
dc.title Spectral transformations for Hermitian Toeplitz matrices
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/j.cam.2006.02.041
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.cam.2006.02.041
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record